Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Lower back pain, vaginal spotting, hard, itchy spots on skin. Due to depo-provera shot?

I am currently on the depo-provera shot, and was wondering if its normal to have lower back pain , spotting, but only when stressed, and random skin spots that are bumpy and hard and itchy, or if these things even relate to the depo shot. Then only Two things that have changed in my life lately is the depo shot and the calcium pills I have been taking to avoid osteoporosis .
Asked On : Sun, 6 Jan 2013
Answers:  0 Views:  71 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor